MAUDE Adverse Event Report: Medtronic Europe Sarl Cobalt¿ DR MRI SureScan¿; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)

Medtronic Europe Sarl Cobalt¿ DR MRI SureScan¿; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Model Number DDPB3D4
Medical Device Problem Codes Signal Artifact/Noise (1036); Electromagnetic Interference (1194); Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the implantable cardioverter defibrillator (icd) experienced a partial electrical reset where diagnostic data such as pacing percentages and rate histograms were cleared, however parameter values remained unchanged.Additionally, an episode was noted to be electromagnetic interference/noise that was detected as atrial tachycardia/atrial fibrillation (at/af).It was further reported that the right atrial (ra) lead exhibited far field r-wave (ffrw) oversensing.The icd and ra lead remain in use.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
Cobalt¿ DR MRI SureScan¿
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Manufacturer (Section D)
Medtronic Europe Sarl
route du molliau 31
case postale
tolochenaz vaud 1131
SZ  1131
Manufacturer (Section G)
Medtronic Europe Sarl
route du molliau 31
case postale
tolochenaz vaud 1131
SZ   1131
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112--439
+1(763)526-9277
MDR Report Key50949336
Report Number9614453-2026-03933
Device Sequence Number9499321
Product Code LWS
UDI-Device Identifier00763000178390
UDI-Public(01)00763000178390(17)250328(20)02
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P980016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/28/2025
Device Model NumberDDPB3D4
Device Catalogue NumberDDPB3D4
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/06/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/02/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5076-45 LEAD, 6935M62 LEAD
Patient Age57 YR
Patient SexMale